# SDR AALA201908069003

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 9,811 hours, 3,891 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKE OFF #1 N1 COMMANDED THE EQUIVALENT OF A MAX POWER BLEED OFF POWER SETTING. WHEN THE BLEED WAS ON AND REDUCED POWER SELECTED. MAINTENANCE TROUBLESHOT SYSTEM, SWAPPED FLIGHT CONTROL COMPUTER WITH NEW SERVICEABLE FLIGHT CONTROL COMPUTER, FAULT STAYED WILL NOT LET YOU PERFORM THE BITE TEST. REINSTALLED ORIGINAL FLIGHT CONTROL COMPUTER. ACCOMPLISHED DFCS BITE IAW FIM 21-11-00. NO DEFECTS OR FAULTS NOTED. ACCOMPLISHED A/T BITE IAW FIM 22-31-00. NO DEFECTS OR FAULTS NOTED. FOUND TO BE INTERMITTENT.
